SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER WITH HYDROCROSS COATING; CATHETER, PERCUTANEOUS, CUTTING/SCORING
Back to Search Results |
| Model Number |
2216-30100 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The angiosculpt device was used in a peripheral procedure of a slightly fibrous distal sfa.After inflation at 12 atm, the balloon was unable to deflate and got stuck but removed successfully without additional intervention.Upon removal, it was observed that the scoring element detached from the balloon but remained intact to the device.The procedure was completed with a new balloon.No patient injury reported.This product problem is being submitted due to the balloon unable to deflate, potential for harm.
Additional Manufacturer Narrative
Block a: the patient's dob or age at time of event, and weight are unknown.This information was not available from the facility.Block b6: patient information regarding relevant tests/laboratory data is unknown.This information was not available from the facility.Block h3/h6: the angiosculpt device was discarded by the facility, thus no product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.